# SDR UALA2011042001912

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 43,138 hours, 11,573 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 218
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  DURING CLIMB L 11PSI AND R 36PSI.  IN CRUISE L15PSI AND R 25PSI.  NEED TO CHK ALL MUSCLE LINES TO HPSOV, HPSOVC, PRV, PRVC, FAMV ON NR 1 ENG FOR LEAKS.  CHECKED ALL MUSCLE LINES.  NO LEAKS FOUND.  REPLACED PRV CONTROLLER PER MM.  DECAY CHECK ON NR 1 ENG FAN AIR TEMPERATURE SENSOR LINES CHECKED GOOD, NO LEAKS.  REPLACED NR 1 FATS, OPS CKD GOOD ON HI-PWR ENG RUN TKO 4 MINS NO SPLIT, BLD SHIFT NML GOING UP & DWN , NO FAULTS.
